# SDR AT0000124

- Difficulty date: November 18, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Bowed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND EXISTING FLOORBEAM REPAIR BOWING AT BS 389.  INSTALLED NEW DOUBLER IAW DC9 SRM 53-05 FIG 86.
